# SDR CALA2025070906385

- Difficulty date: July 8, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N57869
- Make and model: Boeing 757-33N
- Aircraft serial: 32593
- Aircraft time: 63,723 hours, 19,291 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: D02646
- Condition: Faulted
- Location: Zone 100
- Part time: 65,333 hours, 19,988 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED DUE TO FLAPS STUCK AT 25.    REPLACED FSEU #1 IAW AMM 27-51-01-422-011. OP CHECK GOOD IAW AMM 27-51-01-422-005.
